| Catalog Number |
24370 |
| Medical Device Problem Code |
Fluid/Blood Leak (1250)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Patient specifics are not available.Date of events are unknown.Expiration date is 04/06/2025.Product has not been returned to 3m¿ for analysis.It is unknown if the hand pump exceeded the maximum dynamic operating pressure of 300 mmhg.To reduce the risk of leaks, all instructions should be followed as per the instructions for use (ifu).The instructions for use states, the pressure infuser system can accept 250 ml to 1000 ml fluid bags and provides maximum dynamic operating pressure of 300 mmhg.3m¿ is unable to verify the leak and root cause without the sample.3m¿ will continue to monitor.
Event or Problem Description
A hospital alleged 3m¿ ranger¿ high flow warming sets (model 24370) leaked on multiple occasions while using a hand pump.The leaks were identified to either be at the fluid warming cassette or bubble trap.No patient or staff injury was alleged.No medical interventions were required.
Additional Manufacturer Narrative
H10: 3m has investigated and identified a manufacturing issue with the auto-venting bubble trap that introduces the risk of blood or fluid leaks while priming the sets and/or during fluid administration.There is no alleged injury to the patient or caregiver for this reported incident.3m has initiated a field safety corrective action for lots associated with this issue.3m has implemented a change to address the identified manufacturing issue and will continue to monitor.